# SDR CX2A02IA234

- Difficulty date: November 8, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 78110044
- Condition: Inoperative
- Location: #1 Aie Cond. Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

IAH-  FLIGHT 3906, THE CREW NOTED A STRONG SMOKE SMELL WHEN CLEARED INTO POSITION AND HOLD.SMELLED ELECTRICAL IN NATURE, AND, OCCURED AFTER ALL LIGHTS WERE TURNED ON.  IAH-  MAINTENANCE FOUND PACK #1 OVERHEAT MESSAGE ON EICAS.  MAINTENANCE REMOVED AND REPLACED THE #1 ACM, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
